Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

127 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Postinor 2 bleeding a lot

Premium Questions

doctor1 MD

I had taken postinor after 24 hours of unprotected sex. However he did not ejaculate inside me. After 5 days i realise i'm a little bleeding. Is this normal? ...

doctor1 MD

If you dont bleed after taken 2packs of postinor 2 all in 48hrs means it didnt work? ...

doctor1 MD

took postinor 2 . Yesterday, 13 Aug she complained of vaginal bleeding but lighter than a period ... was negative. May i know if this bleeding is withdrawal bleeding due to postinor 2 or implantation bleeding ...

doctor1 MD

to wash up immediately. She took the Postinor pills 12hrs later. As the pharmacist mentioned to us that she will start bleeding from the pills within 5 to 7 days. Till today the 6th day, she felt no effect ...

doctor1 MD

bleeding. Ive been having nausea, some headaches , lower abdominal pain and cramps after taking Postinor 2 ...I had unprotected sex on 6/11 on the last day of my period and took Postinor 2 within less than 24h ...

Public Forum Discussions

doctor1 MD

i had sex on april 20. he didnt go inside me but we rubbed and a lot of semen was on my vagina. april 22 i took postinor 2. had a bleeding a week later. on may 25 i have another bleeding which looks ...

doctor1 MD

Hi. I had unprotected sex on the second day of my period and had postinor(2) 24 hours after. But now on my fourth day of my period, it’s bleeding a lot less than usual. Is there something wrong? And ...

doctor1 MD

of Dec and I took postinor 2. One tablet within 1 hour after sex and the other after 12 hours. Today is 22nd Dec (cycle day 20) and I am experiencing bleeding like a normal period. I have been under a lot ...

doctor1 MD

Hi Doctor,I had sex (we used a condom) but he ejaculated inside me so to be sure, I took postinor 2 ... May 4th and the bleeding is a lot similar to what I experience at the beginning of my period ...

doctor1 MD

Hi, pls i took postinor 2, both pills at once as I was instructed. Already I just finished seeing my monthly flow 5 days ago. After 2days of taking postinor 2, I ve been bleeding. I m really scared ...

doctor1 MD

I had unprotected sex with my Boyfriend on 27august, and I took postinor 2 on 29 August. Today on 3 .... Is this bleeding due to postinor or implantation? Should I wait for my period to come for real? If is it because ...

doctor1 MD

Hello good day i had unprotected sex sometime in august and took postinor 2 , 2 days after now its september and i am still bleeding the bleeding isnt continuos Sometimes 5 days straight ...

doctor1 MD

Hi doctor, I took postinor 2 about 2 weeks ago and i think i may have withdrawal bleeding or period 3 days after and it lasted for about 8 days but the flow was lighter than usual periods and now i ...

doctor1 MD

not ejaculate Inside me, but I myself was just feeling like no,.... he s lying to me; I took postinor 2 the following day; after 4days as usual i started bleeding, but this time it went upto 7days of bleeding and I ...

doctor1 MD

sex on the 30th and also took the postinor 2 tablet on the 1st of July just to be safe. On the 10th ... protected Sex on the 26th but I was concerned if there was any inside so I took the postinor 2 pill right ...

Mobile Questions and Answers

doctor1 MD

No, these are side effects of Postinor 2

doctor1 MD

Yes, it can cause vaginal bleeding.

doctor1 MD

Hi dear and thanks for your query. A week of bleeding after you have took postinor is normal,but if you have normal flux of bleeding. If you have abundant bleeding and you have abdominal cramps ,please get an examination by your gynecologist. All the best